Ramsey-type theorems with forbidden subgraphs

Alon, N. and Pach, J. and Solymosi, J. (2001) Ramsey-type theorems with forbidden subgraphs. COMBINATORICA, 21 (2). pp. 155-170.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2655

Update Item Update Item